Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

135 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Sudafed taken by a child what can be done

Premium Questions

doctor1 MD

my baby 1yr old daughter just ate a 12 hour sudafed . what do i do? ...

doctor1 MD

Does sudafed cause rebound congestion if dosage guidelines are followed? I,have taken 180 mgs ...? Is sudafed addictive? ...

doctor1 MD

My 20 month old baby ate a Sudafed pill 60 mg ...

doctor1 MD

Hi I just wanted to know if sudafed ever stops working? ...

doctor1 MD

symptoms of stuffy nose and popped ears. I'm taken sudafed and cleratin D to relieve some pressure, and flonese spray for nasal but they all seem temporary. What do I have and how do I get rid of it? ...

Public Forum Discussions

doctor1 MD

I have had severe allergies since I was a child (allergic to everything except for cows – seriously ... specialist, my appt. is next month. In the meantime, can you advise me what medication could help? I ...

doctor1 MD

I think I may have took too much Sudafed PE (about 60 over that 3 week period ) 0and other sinus ... other problem...I have no fever but it feels like my nose is still a little congested . And I have taken ...

doctor1 MD

Is it okay to take sinus Sudafed congestion for vertigo? Also i have previously seen the eye doctor in the month of April for floaters and flashes. Since then I ve been fine until now recently with the vertigo I ...

doctor1 MD

Is it safe to use Sudafed (one tablet) every other day?? Sinus issues such as dizziness which leads to nauseous feeling. Trying to control allergies with Claritin, again one tablet every other day. This year ...

doctor1 MD

Hi I have been taken sudafed for congestion for about 5days in the meantime I ovulated and we are trying to conceive so there is a chance I could be pregnant (very very early) I m now concerned if it can ...

doctor1 MD

I m taking 5mg of ramipril daily and would like to know if there are any decongestants I can take as well? I took 3 doses of sudafed yesterday without realising they shouldn t be taken if you have high ...

doctor1 MD

its been going on all week. I gave her sudafed , Tylenol and cold compress a little while ago which ...

doctor1 MD

. And can I mix Mucinex and Sudafed? So to get to my question I guess, what would be the best mixture ... Propionate. These I take regularly for my allergies and asthma. What I am thinking about taking is some ...

doctor1 MD

A SINUS INFECTION. I TOOK SUDAFED 1 EVERY 12 HOURS. TOOK ALTOGETHER ABOUT 4 THEN STOPPED BECAUSE ... A LITTLE NOW BUT KEEP SPITTING UP PHLEGM AND MY THOAT BURNS AND I COUGH. WHAT DO YOU SUPPOSE I AM SUFFERING ...

doctor1 MD

sleep? can sudafed be taken for maintenance? ...I recently took sudafed for congestion. I found that I was getting the best and most restful sleep ...

Mobile Questions and Answers

doctor1 MD

hello, thanks for your query, pseudoephidrine can cause- hypertension, tachycardia, arrhythmia , hallucinations, stroke, insomnia. 5 tabs can be a overdose. she should be observed in hospital set up. kindly take her to er for father evaluation and treatment. all the best. take care.

doctor1 MD

Hi, Thank you for your query. You have not mentioned what medications have you taken and investigations have been done. In case they are bleeding you should consult a doctor. However you can take a decongestant like Actifed/Sudafed for immediate relief. I hope I have answered your query to your satisfaction. Wishing you an early recovery. Regards, Rajiv K Khandelwal http://goo.gl/SuCjl

doctor1 MD

You should consult a doctor immediately if he is not feeling good with breathing difficulty or uneasy ness. Because it may not be side effect but may be related to some thing else with heart also. Hit the thanks if its useful